# SDR CA001228031

- Difficulty date: November 24, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Piper PA-44-180
- Aircraft time: 5,042 hours
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bracket
- Part number: 9564308
- Condition: Cracked
- Location: Mlg
- Part time: 5,139 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FITTING CRACKED AT UPPER ATTACHMENT HOLE. SAME CRACK FOUND WHEN OPPOSITE SIDE WAS INSPECTED. THESE PARTS ARE LOCATED ON BOTH LEFT AND RIGHT MAIN LANDING GEAR. THEY ARE THE BRACKET USED TO ATTACH THE UPPER RETRACTION ARM TO THE WING SPAR. ( LT BRACKET P/N 95643-08, RT BRACKET P/N 95643-09.)
